# SDR YENA20090810091

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 10,572 hours, 3,745 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 729 - MCO-JFK - AFTER DEPARTURE AND PASSING THROUGH 26000 FT, NOTIFIED BY F/A NR 1 THAT THERE WAS AN ELECTRICAL FUME SMELL IN THE AFT PART OF THE CABIN, ENGINES AND SYSTEM ECAMS ALL NORMAL.  PERFORMED T/S PER TSM 24-00-00-810-823 INSPECTED ELECTRICAL SYSTEM IN AFT GALLEY PER ESPM 20-53-00, NO EVIDENCE OF ARCHING, CHAFING OR SHORTS.  NO C/B WERE TRIPPED.  OPERATED APU AND AIR COND SYS FOR SMELL OF OIL PER AMM 21-00-00-810, NO EVIDENCE NOTED AND ENGS A/C OK FOR SERVICE.
